| Model Number |
153625H |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was a temperature display malfunction.It was stated that the temperature was displayed on the monitor, but the temperature fluctuated wildly while using the extension cord of the temperature sensing catheter.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was unconfirmed as the device met specifications.The temperature sensing extension cable was returned without the original packaging.No signs of damage were noted on the cable.Photo samples were submitted, however, could not be evaluated for the reported failure.The resistance was measured at room temperature and found to be 0.4 ohms, which is within specifications.The cord was connected to an in-house temperature sensing catheter submerged in a water bath.(119118 lot ngevz327) water bath was held at 37 degrees celsius.While water bath temperature remained constant, the resistance values were noted to rise and stabilized at 1.352k ohms.As the reported event is unconfirmed, a dhr review and label/packaging review are not required.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: the actual/suspected device was inspected.